# SDR DALA2024091609030

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N532DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11279
- Aircraft time: 5,950 hours, 1,461 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5032 - DIV - TO ATL DUE TO VHF 2 AND 3 REPORTED AS INOPERATIVE. CORRECTIVE ACTION: REPLACED AMU AND DRAIMS CONTROL PANEL. (LP 4016008)
